Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can anxiety and stress cause delayed periods with changes in color of period blood ?

hey im desperate for an answer please help me. ok the last time i had sex was six weeks ago today and it was protected. he ejaculated no where near me and i started getting really paranoid and anxious, i had panic attacks almost every night on that i might end up being pregnant but i put all the pieces together on how there was no way i can be because i started my period a few weeks later but it was dark red and a day late, and it only lasted 4 days rather than my normal 5 day expansion and i started worring again. is/was the color from the heavy stress i was going through? am i Pregnant? can i assume since 6 weeks has past that im not pregnant since i have had no pregnancy symptoms? should i stop wooring? (for the record im suppossed to start my next period on 2/10/11)
Asked On : Wed, 2 Feb 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
As per your information :
1) you had protected sex, by protected I assume a condom was used..
2) he didnt ejaculate near you
3) you had your periods just a day late from the expected date
All the above three, especially the third peice of information leads me to believe that you are not pregnant. Periods can start late or can occur early too due to anxiety and stress. If you still are really concerned you could buy a self pregnancy test and test yourself at home which would help you ease your anxiety.
You should stop worrying for sure.
Answered: Sat, 5 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor